| Model Number |
PHA04404 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient underwent r thr on (b)(6) 2024 following which the femoral implant subsided and the hip dislocated.Patient was revised on (b)(6) 2024 with a longer femoral head.(b)(4).
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.